Full Text: PDF
Volume 1, Issue 1, 30 April 2019, Pages 1-18
Abstract. We introduce and analyze viscosity Mann-like iterative algorithms for solving a general system of variational inequalities involving an infinite family of nonexpansive mappings and an m-accretive mapping. It is proved that the sequence generated in the Mann-like iterative algorithm is norm convergent in a real reflexive Banach space with the uniformly Gateaux differentiable norm and the normal structure.
How to Cite this Article:
Lu-Chuan Ceng, Convergence analysis of a Mann-like iterative algorithm in reflexive Banach spaces, Appl. Set-Valued Anal. Optim. 1 (2019), 1-18.